I split the 10 mg pill in two halves and took 5 mg at breakfest and lunch. Almost immediately my heart was beating faster and I felt more energy. My mood was significantly improved during the day, but at night I got a panic attack!
WTF? I also take Klonopin 1mg/day so didn't expect any anxiety but quickly popped another 0.025mg and went to bed. Had some strange dreams and woke up at 3 am feeling restless and unable to fall back asleep.
Are these common side effects? I'll give it a week but I thought it was supposed to suppres anxiety not worsen it!
In my experience with the SSRI's they all made my anxiety worse. I couldn't make it past 4 days. The anxiety was unbearable to me and I couldn't tolerate feeling worse before i got better not knowing if i was going to get better on a medicine that was making me worse. I wish you the best in trying to stick it out with the med.Maybe it will help you~!
For me, the side effects weren't very severe but the ones I had lasted 7 - 10 days. Lexapro worked well for me for about 8 years until I went off of them and for some reason going back on them doesn't seem to be helping as much. Also, if you feel good after taking only 1 5mg pill then you probably were just feeling what they call the "placebo" effect. I would have thought your dr would have explained some of that to you. If your symptoms get a lot worse, you need to call your dr again and talk about it. Insomnia can be a side effect. In some cases, anxiety can get worse so medical professionals may try another med. This is what ***** about meds as it is all about trial and error. Good luck and blessings to you,
have just rec'd samples of Lexapro from my doctor yesterday to treat panic attacks. I've been taking Xanax when I get an attack and they seem to be coming a bit more frequent than I'd like - so I was prescribed 5mg for the first week, then 10mg of Lexapro from my doctor.
I'm trying to be optimistic here...
Last night I actually slept pretty well, better than previous nights -- wasn't up and down like I normally am. I awoke, semi-rested... I experienced a lot of night sweats last night.
Tonight I've taken 5mg and here I sit, sorta tired, but not ready to go to bed yet.
I feel a bit chesty after taking the medicine.... I'm not sweaty tonight.
I'm hoping this works for me -- unsure why I'm experiencing panic at all.. but it happens.
Good luck with the medicine... Hope it works for you. I'm working it works for me :)
I used to take Lexapro, not anymore. However, I just started Pristiq which is just a different drug that does the same thing as Lexapro and when i started it i kept having really REALLY strange dreams...to the point where id wake up with really bad anxiety just because they were so strage. It is a very common side effect for Lexapro to mess with your sleep patterns. Sometimes it makes you extra sleepy and in other cases it makes you restless. Restless is something it did for me. It all just depends on how your body reacts to the meds. Id say dont worry about, it seems everything your experiencing are common side effects
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.